MathSciNet Relay Station
MathSciNet bibliographic data
MR555910 (81d:10036) 10H25 (10B35 10H32)
Hooley, Christopher On the numbers that are representable as the sum of two cubes. J. Reine Angew. Math. 314 (1980), 146–173.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement